Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Decompositions of $ S\sp{3}$ and pseudo-isotopies


Author: T. M. Price
Journal: Trans. Amer. Math. Soc. 140 (1969), 295-299
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9947-1969-0242136-1
MathSciNet review: 0242136
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] S. Armentrout, Cellular decompositions of 3-manifolds that yields 3-manifolds, Bull. Amer. Math. Soc. 75 (1969), 453-455. MR 0239578 (39:935)
  • [A-P] S. Armentrout and T. M. Price, On decompositions and homotopy groups, Trans. Amer. Math. Soc. (to appear). MR 0244994 (39:6307)
  • [F] G. M. Fisher, On the group of all homeomorphisms of a manifold, Trans. Amer. Math. Soc. 97 (1960), 193-212. MR 0117712 (22:8487)
  • [K] J. M. Kister, Isotopies in 3-manifolds, Trans. Amer. Math. Soc. 97 (1960), 213-224. MR 0120628 (22:11378)
  • [S] D. E. Sanderson, Isotopy in 3-manifolds. III: Connectivity of spaces of homeomorphisms, Proc. Amer. Math. Soc. 11 (1960), 171-176. MR 0112128 (22:2986)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242136-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society